# SDR CA070424010

- Difficulty date: April 18, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,479 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 973106A12SL64
- Condition: Corroded
- Location: Selector Valve
- Component: Selector Valve, Raythn, 623372
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON (GEAR DOWN) SELECTION, CIRCUIT BREAKER FOR THE GEAR CONTROL POPPED AND THE GEAR REMAINED RETRACTED. AFTER A MISSED APPROACH THE NORMAL SOP`S WERE CARRIED OUT AND THE GEAR MANUALLY EXTENDED. AN UNEVENTFUL LANDING WAS THEN CARRIED OUT. ON INVESTIGATION THE CONNECTOR TO THE GEAR SELECTOR VALVE ON THE HYDRAULIC POWER PACK WAS FOUND TO BE CORRODED AND HAD A BROKEN WIRE. THE CONNECTOR WAS REPLACED AND THE WIRE REPAIRED. THE GEAR SWINGS WERE NORMAL AND THE ACFT HAS SINCE FLOWN WITH NO REOCCURRENCE OF THE DEFECT.
